MathSciNet Relay Station
MathSciNet bibliographic data
MR1633582 82B41 (60J15 60K35)
van der Hofstad, Remco; den Hollander, Frank; Slade, Gordon A new inductive approach to the lace expansion for self-avoiding walks. Probab. Theory Related Fields 111 (1998), no. 2, 253–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement